×

zbMATH — the first resource for mathematics

Semigroup coverings of groups. II. (English) Zbl 0161.02101

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Wiegold James: Semigroup coverings of groups. Matematicko-fyzikálny časopis SAV 11 (1961), 3-13. · Zbl 0104.01902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.